# SDR AALA201909109002

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 17,908 hours, 6,906 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low Pressure
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS RIGHT BRAKE PEDAL REQUIRES 1/2 DEFLECTION TO NOTICE ANY BRAKING. LEFT BRAKE REQUIRES NORMAL PRESSURE. MAINTENANCE ACCOMPLISHED NORMAL BRAKE CHECK AND ALT BRAKE CHECK. ACCOMPLISHED GVI OF BRAKES, NO DEFECTS NOTED. BRAKE ACCUMULATOR WAS 400PSI LOW. SERVICED ACCUMULATOR IAW AMM 32-44-13.
